# SDR YENA2022052000503

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 032
- Aircraft time: 41,942 hours, 27,004 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Cabin Pressure
- Part number: 2160904BA
- Part serial: 0582786
- Condition: Failed
- Location: Cpcs-Ctrl
- Part time: 38,433 hours, 24,911 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#6107, TPA-FLL. 'CABIN PRESSURE OVERPRESSURIZING DURING CLIMB  AT 15000 SHOWING -300; AS PER TECH SUPPORT RECOMMENDATION AFTER FHDB/DVDR ANALYSIS, REMOVED AND REPLACED CABIN PRESSURE CONTROLLER AS PER M.M. 31-31-01. ACCOMPLISHED OPS TEST OF CPCS CONTROLLER AS PER M.M. 21-31-00-710-801. ALL OPS/IND. CHECK IS NORMAL AT THIS TIME. NO FAULTS /DEFECTS WERE NOTED. OK TO CONTINUE.'
